# SDR R61A2022021000116

- Difficulty date: January 20, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 34,424 hours, 21,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003599005
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

5 EACH AREAS OF CORROSION ON FWD SERVICE DOOR SILL AS MARKED. REMOVED AND REPLACED FWD SERVICE DOOR LOWER SILL , REF SRM 51-40-08.
